Research ArticleOpen accessIn the keywordsComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite
6 results for “recurrence relations”
Set a search alertResearch ArticleOpen accessIn the abstractAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite
Research ArticleOpen accessIn the abstractCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstablishing an Adaptive Production-Procurement System with Markov Chain Approach Associated with 3C TheoryChun-Ta LinJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 18 Jul 2011 · 7,352 accessesView PDFCite
Research ArticleOpen accessIn the abstractCancer Chemotherapy and Immune RegulationJohn Barrett, Katarina Le BlancAmerican Journal of Immunology, Vol. 5, Issue 1 · 31 Mar 2009 · 40,663 accessesView PDFCite